IDEAS home Printed from https://ideas.repec.org/a/eee/matsoc/v2y1982i2p131-143.html
   My bibliography  Save this article

An axiomatization of the Gini coefficient

Author

Listed:
  • Thon, Dominique

Abstract

No abstract is available for this item.

Suggested Citation

  • Thon, Dominique, 1982. "An axiomatization of the Gini coefficient," Mathematical Social Sciences, Elsevier, vol. 2(2), pages 131-143, March.
  • Handle: RePEc:eee:matsoc:v:2:y:1982:i:2:p:131-143
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0165-4896(82)90062-2
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Ebert, Udo, 2010. "The decomposition of inequality reconsidered: Weakly decomposable measures," Mathematical Social Sciences, Elsevier, vol. 60(2), pages 94-103, September.
    2. Barrett C. R. & Salles, M., 1996. "On a generalisation of the Gini coefficient," Mathematical Social Sciences, Elsevier, vol. 31(1), pages 56-56, February.
    3. Jo Thori Lind & Karl Moene, 2011. "Miserly Developments," Journal of Development Studies, Taylor & Francis Journals, vol. 47(9), pages 1332-1352, June.
    4. Becker, Dennis, 2014. "Informality among multi-product firms," Working Papers 250009, Cornell University, Department of Applied Economics and Management.
    5. Aaberge, Rolf, 2001. "Axiomatic Characterization of the Gini Coefficient and Lorenz Curve Orderings," Journal of Economic Theory, Elsevier, vol. 101(1), pages 115-132, November.
    6. Plata-Pérez, L. & Sánchez-Pérez, J. & Sánchez-Sánchez, F., 2015. "An elementary characterization of the Gini index," Mathematical Social Sciences, Elsevier, vol. 74(C), pages 79-83.
    7. Casilda Lasso de la Vega & Ana Urrutia & Oscar Volij, 2013. "An axiomatic characterization of the Theil inequality ordering," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 54(3), pages 757-776, November.
    8. Ronny Aboudi & Dominique Thon & Stein Wallace, 2010. "Inequality comparisons when the populations differ in size," The Journal of Economic Inequality, Springer;Society for the Study of Economic Inequality, vol. 8(1), pages 47-70, March.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:2:y:1982:i:2:p:131-143. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/505565 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.